Drug interactions between Cordarone and Levaquin
Interactions between your drugs
amiodarone ↔ levofloxacin
Applies to:Cordarone (amiodarone) and Levaquin (levofloxacin)
Using amiodarone together with levoFLOXacin is not recommended. Combining these drugs can increase the risk of an irregular heart rhythm that may be serious. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, or fast or pounding heartbeats during treatment with amiodarone or levoFLOXacin. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Cordarone (amiodarone)
Amiodarone may be taken with or without food but should be taken at the same way each time. You should avoid consuming grapefruits and grapefruit juice while taking amiodarone. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. Grapefruit can raise the levels of amiodarone in your body and lead to dangerous side effects. This can affect the rhythm of your heart. Call your doctor if you have symptoms of irregular heartbeat, chest tightness, blurred vision or nausea.
Applies to: Levaquin (levofloxacin)
When levoFLOXacin as the oral solution is given with enteral (tube) feedings, levoFLOXacin may not work as well. You could interrupt the feeding for 1 hour before and 2 hours after the levoFLOXacin dose. However, this still may not entirely avoid the interaction and may not always be feasible. LevoFLOXacin oral tablets may be taken without regard to food. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.